Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1892893, 9 pages
http://dx.doi.org/10.1155/2016/1892893
Research Article

A Least Square-Based Self-Adaptive Localization Method for Wireless Sensor Networks

1State Key Laboratory of Satellite Navigation System and Equipment Technology, Shijiazhuang, China
2The 54th Research Institute of China Electronic Technology Corporation, Shijiazhuang, China
3School of Information and Electrical Engineering, Harbin Institute of Technology at Weihai, Weihai, China

Received 9 March 2016; Revised 14 June 2016; Accepted 25 October 2016

Academic Editor: Tamas Kalmar-Nagy

Copyright © 2016 Baoguo Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoguo Yu, Yao Wang, Chenglong He, Xiaozhen Yan, and Qinghua Luo, “A Least Square-Based Self-Adaptive Localization Method for Wireless Sensor Networks,” Mathematical Problems in Engineering, vol. 2016, Article ID 1892893, 9 pages, 2016. doi:10.1155/2016/1892893